# SDR DALA2021081804796

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,051 hours, 19,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 1703 FOUND LEFT FWD ENTRY DOOR EICAS MESSAGE AFTER LANDING, SLIDE LIGHT AT ENTRY DOOR WAS FLASHING. CORRECTIVE ACTION: ADJUSTED S194 TARGET. SYSTEM OPERATION IS NORMAL. (LP 8008930)
